# SDR CALA2014102492570

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 72,148 hours, 26,351 cycles
- Engine: Pwa PW2040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED TE FLAP DISAGREE MSG WHEN FLAP HANDLE FROM 20 TO 25.  FOUND TRANSMISSION OVLD INDICATOR TRIP 1, 5 & 8.  RESET TRIP OVLD INDICATOR & LUBED FLAP TRANS TORQUE BRAKE.  CYCLED FLAPS, NO FAULTS NOTED.
